# SDR QXEA9800161

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD BEAM NR 5 UPPER FLANGE IS CRACKED AT A PREVIOUS REPAIR AT THE CENTER OF THE BEAM.  REPAIRED IAW FOKKER SRM 51-10-4, 51-31-01 AND 51-30-02.
